Reply To: Question about a Kefir reaction or die-off?

Home The Candida Forum Candida Questions Question about a Kefir reaction or die-off? Reply To: Question about a Kefir reaction or die-off?

#67714

Thomas
Member
Topics: 71
Replies: 605

Able900 wrote: Greetings, Thomas.

I’m really sorry you’ve had such a bad time the last few days. But keep in mind that everyone fighting Candida will experience down times; meaning that suddenly new symptoms, reactions, or sensitivities can show up at any time before the infestation is fully under control.

To be honest, there’s no way any of us can be certain what caused your stomach problems and dizziness. It could be a type of die-off, but it could also be a reaction to the kefir. But in truth three glasses taken close together is a bit much for something as strong as kefir, and I would definitely stop at one glass from now on.

But what I would do for this particular problem is to wait three days before having another go at the kefir. Then have only about 2 ounces that first day. The next day raise it to three ounces, and so on until you reach a full 8 ounce glass. Watch for any type of reaction, and if you receive any at all, don’t raise the amount the next day but wait two days before raising it by another ounce. “Slowly” and “gradually” are the key words with a Candida treatment, so is “patience” unfortunately.

Thomas, also remember that just because you have a few bad days doesn’t mean that your infestation isn’t gradually healing, but just like with any bad illness, the “slow” and “gradual” part of the treatment is especially important when looking at the time it takes for a cure.

Able

Thank you Raster and Able, I really needed your words. I didnt have pain in the stomach for over a week and then I hit me with a vengeance. I haven’t broken the diet and will not do it. But I needed your words telling me what you experienced because the little voice, somehow I have the feeling the candia actually has a conciousness tells me, give up its not working. Its bullshit and I am not listening but it hacks away on me in the nights when I woke up in pain. I got real cramps in the arm and I never had this, much like a tennis arm syndrome, stomach pains etc.

What did I learn from this:

Dont have too many new things from the food list, at ones. Just before I started to feel bad I took into my diet, bell peppers (green), onions, garlic and drank a lot of kefir. Now, stupid me I dont know which of the stuff caused it. I will step back and do it sloooooowly and gradually like Able said. Its a marathon battle, I was so happy that I became a bit cocky with the enemy.

all the best to you all
yours
Thomas